# SDR SIMA200117106

- Difficulty date: June 20, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3752 - FOUND OVERHEAD EMERGENCY LIGHT 11A INOPERATIVE MEL 3313.  (M)
